Alert archive / Missouri / Winter Storm Warnings in 2020

Winter Storm Warning 3, NWS Kansas City, MO

April 15, 202010 counties in Missouri

NWS Kansas City, MO issued this winter storm warning at Apr 15, 2020, 9:02 PM CDT for 10 counties in Missouri. It took effect at Apr 16, 2020, 9:00 AM CDT. It was in force for 20 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2020, 9:02 PM CDT (02:02 UTC)
In effect from
Apr 16, 2020, 9:00 AM CDT
Expired
Apr 17, 2020, 5:16 AM CDT
In force
20 hr
Issued by
NWS Kansas City, MO

Counties Adair County, MO, Atchison County, MO, Gentry County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 152 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 5:17 PM CDTSNOW 1.55 Ssw Princeton, MO
Apr 16, 7:15 PM CDTHEAVY SNOW 5.57 N Unionville, MOFACEBOOK PHOTO WITH RULER.
Apr 16, 7:30 PM CDTHEAVY SNOW 6.5Unionville, MOSTORM TOTAL AS OF 7:30 PM.
Apr 16, 8:12 PM CDTSNOW 3Unionville, MOFACEBOOK.
Apr 16, 8:14 PM CDTHEAVY SNOW 6Glenwood, MOFACEBOOK.
Apr 16, 8:16 PM CDTSNOW 3.5Grant City, MOFACEBOOK.
Apr 16, 8:27 PM CDTSNOW 4.5Hopkins, MOFACEBOOK.
Apr 16, 8:31 PM CDTSNOW 3Tarkio, MO
Apr 16, 8:32 PM CDTSNOW 2.8Stanberry, MO
Apr 16, 8:37 PM CDTSNOW 6.6Mercer, MO
Apr 16, 9:50 PM CDTSNOW 2.5Maryville, MO
Apr 16, 10:00 PM CDTSNOW 3Maryville, MO
Apr 16, 10:00 PM CDTHEAVY SNOW 6Grant City, MO
Apr 16, 10:35 PM CDTHEAVY SNOW 6.8Mercer, MO
Apr 16, 11:11 PM CDTHEAVY SNOW 81 Ssw Unionville, MO
Apr 17, 2:30 AM CDTSNOW 10Unionville, MOMEASURED 10.5 INCHES OF SNOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2257 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

967 
WWUS43 KEAX 160202
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
902 PM CDT Wed Apr 15 2020

...Heavy Snow Expected Thursday Through Friday Morning...

.A narrow band of snow is expected to develop across northern
Missouri with the initial onset early Thursday morning and a 
heavier round developing Thursday afternoon and persisting through
Thursday night. The gradient from heavy snow to little snow will 
be very tight, perhaps as narrow as a county across northern 
Missouri. Snow amounts of 6+ inches are expected along the 
Missouri and Iowa state line with lower amounts further south.


MOZ001>008-016-017-161300-
/O.UPG.KEAX.WS.A.0003.200416T1000Z-200417T1200Z/
/O.NEW.KEAX.WS.W.0003.200416T1000Z-200417T1200Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Sullivan-Adair-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Milan, Green City, and Kirksville
902 PM CDT Wed Apr 15 2020

...WINTER STORM WARNING IN EFFECT FROM 5 AM THURSDAY TO 7 AM CDT
FRIDAY...

* WHAT...Heavy mixed precipitation expected. Total snow 
  accumulations of 4 to 10 inches and ice accumulations of a 
  light glaze.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...From 5 AM Thursday to 7 AM CDT Friday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...Snow is expected to be heavy and wet,
  allowing it to clump to branches and weigh down any non-rigid
  structures like tents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$

KSZ102-MOZ011>015-023>025-161300-
/O.NEW.KEAX.WW.Y.0013.200416T1000Z-200417T1200Z/
Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO-
Macon-
Including the cities of Wathena, Elwood, Troy, Highland, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, 
Brookfield, Marceline, Macon, and La Plata
902 PM CDT Wed Apr 15 2020

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 7 AM
CDT FRIDAY...

* WHAT...Mixed precipitation expected. Total snow accumulations 
  of 1 to 4 inches and ice accumulations of a light glaze.

* WHERE...Portions of northeast Kansas and north central and 
  northwest Missouri.

* WHEN...From 5 AM Thursday to 7 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$

CDB
4 follow-up statements
187 
WWUS43 KEAX 160851
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
351 AM CDT Thu Apr 16 2020

...Heavy Snow Expected Thursday Through Friday Morning...

.A narrow band of heavy snow is expected to develop across 
northern Missouri. Although light snow will be ossible this
morning, the main round of snow is expected to develop late this 
afternoon and persisting through Thursday night. The gradient from
heavy snow to little snow will be very tight, perhaps as narrow 
as a county across northern Missouri. Snow amounts of 6+ inches 
are expected along the Missouri and Iowa state line with lower 
amounts further south.

MOZ001>008-016-017-162130-
/O.EXT.KEAX.WS.W.0003.200416T1400Z-200417T1200Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Sullivan-Adair-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Milan, Green City, and Kirksville
351 AM CDT Thu Apr 16 2020

...WINTER STORM WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO
7 AM CDT FRIDAY...

* WHAT...Heavy wet snow expected. Total snow accumulations of 4 to
  10 inches.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...From 9 AM this morning to 7 AM CDT Friday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$

KSZ102-MOZ011>015-023>025-162130-
/O.EXT.KEAX.WW.Y.0013.200416T1400Z-200417T1200Z/
Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO-
Macon-
Including the cities of Wathena, Elwood, Troy, Highland, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, 
Brookfield, Marceline, Macon, and La Plata
351 AM CDT Thu Apr 16 2020

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING
TO 7 AM CDT FRIDAY...

* WHAT...Wet snow expected. Total snow accumulations of up to 4 
  inches.

* WHERE...Portions of northeast Kansas and north central and 
  northwest Missouri.

* WHEN...From 9 AM this morning to 7 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$
575 
WWUS43 KEAX 162016
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
316 PM CDT Thu Apr 16 2020

...Heavy Snow Expected Tonight through Friday Morning...

.A narrow band of heavy snow is expected to continue and/or re-
develop across northern Missouri tonight. The main round of snow 
is expected to develop late this afternoon and persisting through 
overnight hours into early Friday morning. The gradient from 
heavy snow to little snow will be very tight, perhaps as narrow as
a county across northern Missouri. Snow amounts of 6+ inches are 
expected along the Missouri and Iowa state line with lower amounts
farther south.

MOZ001>008-016-017-171000-
/O.CON.KEAX.WS.W.0003.000000T0000Z-200417T1200Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Sullivan-Adair-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Milan, Green City, and Kirksville
316 PM CDT Thu Apr 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WHAT...Heavy wet snow. Additional snow accumulations of 3 to 10
  inches.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$

KSZ102-MOZ011>015-023>025-171000-
/O.CON.KEAX.WW.Y.0013.000000T0000Z-200417T1200Z/
Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO-
Macon-
Including the cities of Wathena, Elwood, Troy, Highland, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, 
Brookfield, Marceline, Macon, and La Plata
316 PM CDT Thu Apr 16 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
FRIDAY...

* WHAT...Wet snow. Additional snow accumulations of up to 3 
  inches.

* WHERE...Portions of northeast Kansas and north central and 
  northwest Missouri.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$
124 
WWUS43 KEAX 170349
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1049 PM CDT Thu Apr 16 2020

...Heavy Snow Expected Tonight through Friday Morning...

.Periods of moderate to heavy snow will continue through the early
morning hours across far northern Missouri, gradually coming to 
an end from west to east Friday morning. The main round of snow is
ongoing and should persist for another few hours, with snow rates
approaching 1 to 2 inches per hour in some locations. The 
gradient from heavy snow to little snow will be very tight, 
perhaps as narrow as a county across northern Missouri. Snow 
amounts between 4 and 7 inches have been reported within the 
warning area with more snow on the way. 

MOZ001>008-016-017-171200-
/O.CON.KEAX.WS.W.0003.000000T0000Z-200417T1200Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Sullivan-Adair-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Milan, Green City, and Kirksville
1049 PM CDT Thu Apr 16 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

* WHAT...Heavy wet snow. Snow accumulations of 4 to 7 inches have
  already been reported with another 2 to 4 inches yet to fall. 

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning or evening commute. Power
  lines and trees may be impacted due to the heavy and wet nature
  of the snow. Power outages will be possible in some areas of
  northern Missouri. 

* ADDITIONAL DETAILS...Overnight lows will continue to drop into
  the upper 20s to lower 30s, causing some problems with sensitive
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$

KSZ102-MOZ011>015-023>025-171200-
/O.CON.KEAX.WW.Y.0013.000000T0000Z-200417T1200Z/
Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO-
Macon-
Including the cities of Wathena, Elwood, Troy, Highland, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, 
Brookfield, Marceline, Macon, and La Plata
1049 PM CDT Thu Apr 16 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
FRIDAY...

* WHAT...Wet snow. One to two inches of snow has already been
  reported within the advisory area. Additional snow 
  accumulations of up to 3 inches possible.

* WHERE...Portions of northeast Kansas and north central and 
  northwest Missouri.

* WHEN...Until 7 AM CDT Friday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...Overnight lows will continue to drop into
  the upper 20s to lower 30s, causing some problems with sensitive
  outdoor vegetation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1 in Kansas or visiting
traveler.modot.org in Missouri.

&&

$$
869 
WWUS43 KEAX 171016
WSWEAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
516 AM CDT Fri Apr 17 2020


MOZ001>008-016-017-171130-
/O.CAN.KEAX.WS.W.0003.000000T0000Z-200417T1200Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Sullivan-Adair-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Milan, Green City, and Kirksville
516 AM CDT Fri Apr 17 2020

...WINTER STORM WARNING IS CANCELLED...

Accumulating snow has come to an end across the warned area. Use
caution when traveling across this area as untreated or secondary
roads may be snow covered or slippery.

$$

KSZ102-MOZ011>015-023>025-171130-
/O.CAN.KEAX.WW.Y.0013.000000T0000Z-200417T1200Z/
Doniphan-Holt-Andrew-De Kalb-Daviess-Grundy-Livingston-Linn MO-
Macon-
Including the cities of Wathena, Elwood, Troy, Highland, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
Clarksdale, Gallatin, Jamesport, Trenton, Chillicothe, 
Brookfield, Marceline, Macon, and La Plata
516 AM CDT Fri Apr 17 2020

...WINTER WEATHER ADVISORY IS CANCELLED...

Accumulating snow has come to an end across the warned area. Use
caution when traveling across this area as untreated or secondary
roads may be snow covered or slippery.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this winter storm warning went out at Apr 15, 6:26 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 15, 6:26 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
626 PM CDT Wed Apr 15 2020

.Discussion...
Issued at 424 PM CDT WED APR 15 2020

Major forecast concern today revolves around a quickly evolving and
potentially quickly escalating system as it ejects into the central
part of the CONUS by Thursday. At the surface a strong ridge is in
place across Minnesota and Iowa, with its southern periphery nosing
southward toward the I-44 corridor. A notable boundary is evident in
both visible satellite imagery and surface observations in
southeastern Kansas and southwestern Missouri. Temperatures on the
cool side of this boundary have struggled to get above 50 despite
ample sunshine, so daytime highs have come up a little short of
forecast temps. This surface ridge will eventually give way to a
fairly deep surface and low level trough by tomorrow and that should
start the process of advecting warm/moist air into the immediate
forecast area.

The forecast for Thursday will be pretty tricky from a temperature
standpoint as well as the obvious concern for moderate to heavy
snow. A surface warm front will likely set up somewhere near
(probably south of) the I-70 corridor, leaving the northern half of
the CWA in the much cooler regime. Temperatures along and south of I-
70 may reach 60 degrees, but areas north of that warm front will
struggle to get out of the 40s. Further north where precipitation
will be more prevalent it's likely that surface temperatures will
hover around freezing through the day on Thursday into Friday. With
little support aloft, the main mechanism for ascent for this system
will be isentropic ascent. This is very evident as deep isentropic
ascent along the 290K to 300K surface. The resultant low level
frontogenesis will provide great and efficient lift for moderate to
at times heavy precipitation along and north of the better low level
convergence. Then comes the question of exactly where these low
level features will set up. Perhaps the most important feature to
watch will be the H85 0C isotherm, as that should give a good proxy
of where to focus on the heavy snow concerns. NAM forecasts have
indicated a slightly stronger H85 cyclone which is pushing the H85
warm front a little further north, into southern Iowa. This would
result in perhaps some lower amounts in the Watch area. HRRR H85
cyclone looks to be a bit weaker and maybe slightly further south,
which may keep the watch area in slight cooler air, and maybe bigger
amounts. Given the high uncertainty, even at this juncture, have
opted for a Winter Storm Watch, but a decision to go with a warning
or advisory will need to be made fairly soon. Further to the south,
away from the better frontogenesis an advisory may be needed, as the
post H85 cyclone cool air comes in and gradually changes
precipitation over to snow, perhaps as far south as the I-70
corridor. This would likely take place Thursday afternoon and
evening, lasting into the early hours of Friday night, with a
dusting to perhaps 2 inches of snow.

Thereafter the pattern looks to be a bit on the quieter side with
temperatures coming back up near or maybe even above seasonal
normals.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 626 PM CDT WED APR 15 2020

While IFR conditions will prevail through the overnight hours,
conditions are expected to deteriorate by late tomorrow morning or
early tomorrow afternoon. Low ceilings with rainfall will move
into east central KS and western MO, with snow increasing across
northern MO. Ceilings are expected to become at least low MVFR and
could possibly become IFR by the afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...Winter Storm Watch from 5 AM CDT Thursday through Friday morning
     for MOZ001>008-016-017.

&&

Discussion...Leighton
Aviation...CDB
Hazardous weather outlook, Apr 15, 4:55 AM CDT, 16 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
455 AM CDT Wed Apr 15 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
455 AM CDT Wed Apr 15 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Sub-freezing temperatures this morning across northeast Kansas and
 northwest Missouri will impact cold sensitive vegetation.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

 Accumulating snowfall will be possible early Thursday morning and
 again Thursday night into Friday morning.

 Sub-freezing temperatures are expected Friday and Saturday mornings.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 9:02 PM CDTWinter Weather AdvisoryEAXAndrew, Daviess, DeKalb, Grundy, Holt, Linn and 2 more32 hr

Nearby

Winter Storm Warnings in Missouri, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.